# SDR UPS06848193

- Difficulty date: September 23, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 440-460 L34L-L34R FUSELAGE DOUBLER AND FINGER DOUBLER HAVE CORROSION.  REMOVED FUSELAGE SKIN DOUBLER AND FINGER DOUBLER AT STA 440-460 L34L-L34R IAW SRM 53-2-0.  FABRICATED AND INSTALLED SKIN DOUBLER AND FINGER DOUBLER AT STA 440-46- L34L-L34R IAW SRM 53-2-0, 51-1-21 AND DWG 5755271.
